Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 57, Number 1, 1 July 1977

On the Solution of a Class of Nonlinear Partial Difference Equations
pp. 1-12(12)
Authors: Ablowitz, M. J.; Ladik, J. F.

Favourites:
ADD

Asymptotic Solutions of the Korteweg‐deVries Equation
pp. 13-44(32)
Authors: Ablowitz, M. J.; Segur, H.

Favourites:
ADD
Favourites:
ADD

On Bifurcating Periodic Solutions at Low Frequency
pp. 59-76(18)
Authors: Davis, Stephen H.; Rosenblat, S.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more